# SDR 2005UALA00368

- Difficulty date: April 1, 2005
- Submitted: April 26, 2005
- Operation: Air carrier
- Aircraft: N531UA
- Make and model: Boeing 757222
- Aircraft serial: 25042
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Barrel
- Condition: Damaged
- Location: Aspirator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DAMAGED ASPIRATOR BARREL.  THE EXACT CAUSE OF DAMAGE TO THE ASPIRATOR COULD NOT BE DETERMINED, INVESTIGATION HAS ATTRIBUTED THE CAUSE TO ACCIDENTAL DAMAGE DURING THE LAST PACKING PROCESS.
